Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Urethritis, black spots on penis, on antibiotics, STD chances - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
User :   Hello Dr, I was diagnosed with urethritis about 7 weeks ago. I don't have any more pain or burn in my urethra, however the tip of my penis has tiny black dots that are slowly fading away and near the urethra there is a red discoloration. What do you think I should do?
User :   hello
Doctor :   Hi,
User :   I chatted with a different doctor yesterday but I realized I had extra questions
Doctor :   need not worry , its a part of healing process in the such tissue ( glans)
User :   ok
Doctor :   It will fade to normal over time
User :   ok well I have more questions
Doctor :   Please proceed
User :   do u mind if I summarize you my whole adventure for the last 6-7 weeks?
Doctor :   please
User :   I had protected sex with a girl about 6 weeks ago. No oral,no condom break completely protected. I clean my penis with hand wipes sanitizer, soap and powder (bad habits) everytime after sex
User :   I always clean this way however this time, the next day, my urethra started to burn.
User :   I went to the ER to the doc checked for any bumps or signs and infections, found nothing. He took urine samples and inserted a needle swab in my urethra. Chlamydia/gonorhea test later on came negative
User :   he however gave me Azithromycin and Ceftriaxone just in case
User :   the pain was still present for the next 2 days but not as bad. however on the 3rd the pain came back
User :   this time everytime it came, I could feel the sole of my feet tingling/warming
User :   Went back to the ER, another doc checked me up again and found no infections
User :   he concluded I may have urethritis
User :   prescribed me with doxcycline for 7 days twice a day
Doctor :   ok,
Doctor :   Instead of going for doxycycline here i would recommend a urine culture and sensitivity test
User :   I followed up with a regular doctor who checked me again and didn't find anything, but since I was still complaining about the burn and a small folliculitis, he gave me bactrim
Doctor :   followed by treatment with appropriate antibiotics
User :   I have already done tose treatments
User :   I am not on medications anymore
Doctor :   Fine , there is no probklem
User :   The pain has gone for a while
Doctor :   Ok, i get it
User :   I'm concerned about side effects and weird random symptoms that followed after using all those medications
Doctor :   May i know what are they ?
User :   The ones I cited earlier: Azithromycin, ceftriaxone, doxycyline, bactrim DS.I was very scared that I caught an STD, so I got myself Tested for HIV, which was negative. I also tested the girl I slept with and it was negative
Doctor :   Ok, good to read that
User :   However I only used Bactrim for 3 days because I started experiencing strange side effects
Doctor :   Did you have skin rashes with Bactrim ?
User :   the 2nd night of Bactrim I had a swollen throat after dinner, allergies on my face, and night sweats
User :   yes but they went away after usage
Doctor :   Ok,
User :   the side effects stopped after using bactrim however the swollen throat continued for 2 weeks
User :   the swollen throat happened almost every time after a meal
Doctor :   Do you have difficulty in swallowing?
Doctor :   ok,
User :   no I didn't
User :   it was after eating that it started to swell up
User :   I've not had it for the past 2-3 weeks now
User :   The only symptom that lasted longer was yellow stool
User :   frequent yellow stool, Not diarhea
User :   but sometimes I would go up to 4 times a day (my normal is about 2-3 times)
User :   the stool was yellow, I started eating yoghurt and it would imp[rove sometimes
Doctor :   ok
User :   then I got on a probiotics align (which, I am using now, for about 2 weeks)
User :   it is much better: I don't go as frequently (only one or 2) the stool some days regains its normal color +Texture but some days it is back to yellow
User :   Before using the probiotics, I had done several blood tests/ stool tests and everything came out normal
Doctor :   Its ok, lets continue
User :   ok for 4-5 days before using probiotics: I would go to the bathroom (about 4 times a day) with yellow stools
User :   lost 3-4 lbs
User :   and for 4-5 days I would feel dizzy everytime I would eat anything
User :   as soon as I ingested food, my eyes felt faint
User :   I wasn't drowsy, but I would just be really dizzy
User :   what might have been the cause of this?
Doctor :   The antibiotics you had been are known to cause this
User :   even though I stopped their usage of 4 weeks now?
Doctor :   specially Azithromycin and ceftriaxone and some extent by Bactrim too
User :   ok even though I used them 4 weeks ago?
Doctor :   yes, as they may destroy the commensal bacteria in the intestines the effect of which will be delayed. The yellow stool is typical
User :   ok One night after drinking and going out (with smokers) I had a severe throat swelling and my neck pulse (on the right) was beating so strong I could see it go on and off. the pulse kept going on like this for 3-4 days.This also stopped
User :   what was the cause of the drowsiness?
User :   i mean the dizziness
User :   not drowsy but dizzy
Doctor :   The low energy levels could be
User :   eyes fell treally sensitive to light
User :   OK
User :   I am now fine besides struggling with altternating yellow stools and normal stools. Now 2 nights ago I felt like something was sensitive under my armpit. There was no lump or nothing swollent
User :   it just felt like a very mild sensitivity
User :   it goes on and off, usually comes around the evening
User :   I don't know what it is? i ws thinking my lymph nodes?
Doctor :   ok
User :   but it is not swelling
User :   today I felt sensitivity 2 hrs ago
User :   but now no more
User :   I keep checking to see if it is swollen but it is not
User :   I am very worried
Doctor :   Do you feel any pain in the armpit ?
User :   no not now
User :   but sometime I feel like something is a little painfull
Doctor :   Ok, the skin in the armpit is very soft ,you could not miss any swelling if present
User :   and it goes away
User :   yes there is no swelling
Doctor :   need not worry
User :   ok thank you doc
Doctor :   If possible get yourself examined by your nearest doctor
Doctor :   but i see no need to panic
User :   I have gone to over 6 ones in the last month, they all tell me i'm fine
User :   I was very worried that I had gotten an std
User :   it is making me stressed out every day
Doctor :   that supports , as i said none could miss if there is a swelling in armpit
User :   ok
Doctor :   The symptoms you mentioned above do not give me any clue into any STDs
User :   ok I am just so worried about everything \any little symptoms I have I relate it to an std
User :   I feel very guilty
Doctor :   need not be
Doctor :   forget the incident
User :   ok I will try to
User :   but what about the back n forth sensitivity
User :   of my arm pit
User :   ?
User :   it comes and goes
Doctor :   Ok, for that i would recommend you to consult a surgeon who can examine the armpit better
User :   a surgeon?
Doctor :   Yes a general surgeon
User :   ok but u don't think it is my lymph nodes?
Doctor :   he will have special techniques to examine the armpit so as to fine any swellings
Doctor :   no , not at al
User :   ok well thats good to know
User :   Thank u doctor
Doctor :   because if painful the lymphnode would have reached to a size more than 2 cm
User :   ok
Doctor :   You are welcome
Doctor :   And thanks for consulting me
User :   have a nice day/night
User :   thank you
Doctor :   Wish you the same
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor